# SDR VTZA97322

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6543 - EWR-IAD - DURING TAXI, RETURNED TO GATE AT IAD WITH ONE DISCREPANCY CENTER AISLE OVERHEAD EMERGENCY EXIT SIGN INOP.  MAINTENANCE INSPECTED AND RESECURED LOOSE CONNECTOR AT ROW 6, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
